MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the first clip was loaded without problem during a laparoscopic ileocecal resection.However, when the user pulled the trigger to load the second clip, it was not loaded.He/she took the auto endo out from the patient body and pulled the trigger several times, but no clip could be loaded.Therefore, a new unit was opened, by which the procedure was completed without problem.No clip fell/remained in the patient and no injury to the patient occurred.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of ae05ml auto endo5 ml lot # 73d2500116 for investigation.The serial number of the device is sn (b)(6).The sample was returned with no clips loaded in the box.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the jaws appeared correctly assembled.The sample was returned with the trigger unengaged.A slight sink mark was observed on the handle near the safety pin hole.Per the manufacturing team, the sink mark was determined to be in the acceptable range of normal and would not impact functionality.There was biological material observed on the device.The reported complaint of "clip(s) not loading properly" could be confirmed based upon the sample received.Manufacturing was consulted regarding the investigation details.Upon functional testing, the trigger was engaged 4 times and no clips loaded into the jaws.During functional testing, when the trigger was engaged, no clicks were heard from the device indicating the trigger ears were damaged or broken prior to disassembly.The device was dissembled.One of the trigger ears was observed to be broken.There was an unidentified material in the grease.Manufacturing could not confirm the source of this material, and manufacturing determined that it does not contribute to the clip stacking failure mode.The feeder tip and front tab were severely damaged.Five clips were confirmed to be stacked in the channel, and the clips were observed to be damaged.Per manufacturing, the damage observed on the feeder, clips, and last clip indicator was determined to be a result of the clip stacking.The complaint could not be confirmed as a manufacturing issue as each device is tested at the end of the assembly line.The ae05ml is 100% tested at the end of the assembly line.A system test fixture is utilized by manufacturing to verify proper function by latching 2 clips of every device on overstress silicone tubing.For this reason, the probable root cause could not be conclusively linked to manufacturing.The customer confirmed "only one clip was properly loaded and ligated.When he/she pulled the trigger outside the patient body, several clips were not loaded properly and fell." the sample was returned with 5 clips remaining in the channel indicating 10 clips were fired by the customer.Manufacturing concluded that the probable root cause of the clip stacking was user error based on the sample and the customer description provided.The damage is consistent with pumping the trigger multiple times resulting in the clip stacking.Additionally, a dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23251317
Report Number3003898360-2025-00740
Device Sequence Number10441746
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250406(17)261004(10)73D2500116(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Catalogue NumberAE05ML
Device Lot Number73D2500116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown